English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 9858348      Online Users : 130
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/81029


    Title: GAS-DYNAMICS OF SEMIDETACHED BINARIES
    Authors: LUBOW, S.H.;SHU, F.H.
    教師: 徐遐生
    Date: 1975
    Publisher: American Astronomical Society
    Relation: ASTROPHYSICAL JOURNAL, American Astronomical Society, Volume 198, Issue 2, 1975, Pages 383-405
    Keywords: BINARY STARS
    GAS DYNAMICS
    ROCHE LIMIT
    STELLAR WINDS
    CELESTIAL MECHANICS
    ORBITAL VELOCITY
    STELLAR MOTIONS
    STELLAR ROTATION
    Abstract: The gas dynamics of semidetached binary systems is analyzed in the context of the Roche model. It is shown that the steady flow can be formulated in terms of a problem with multiple length scales if it is assumed that the contact component rotates synchronously and the flow occurs isothermally with the thermal speed being a small fraction of the relative orbital speed of the two stars. This concept and semianalytical methods are used to demonstrate that material escapes from the surface of the contact component in a highly anisotropic stellar wind, that the wind throttles into a narrow stream of material whose width is a function of the orbital separation and whose density is a function of the mass transfer rate and the relative orbital speed of the two stars, and that the stream results in the formation of a disk of material of prescribed size orbiting the detached component if the latter is smaller than a specified size.
    --------------------------------------------------------------------------------
    Relation Link: http://aas.org/
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/81029
    Appears in Collections:[ 徐遐生 (2002-2006)] 期刊論文
    [物理系] 期刊論文

    Files in This Item:

    File SizeFormat
    128.pdf529KbAdobe PDF345View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback